# SDR AALA201611149001

- Difficulty date: November 8, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 51,246 hours, 23,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. CRACKS IN LEFT HAND SIDE BOX BEAM UPPER FLANGE AFT 2 FASTENER HOLES AT FR 43 AND Y1622. REPAIRED SIDE BOX BEAM PER EO 5315Y066.
